Commun. Comput. Phys., 7 (2010), pp. 445-472.


Analytical Solution for Waves Propagation in Heterogeneous Acoustic/Porous Media. Part II: The 3D Case

Julien Diaz 1*, Abdelaaziz Ezziani 1

1 Project-team Magique-3D, INRIA Bordeaux Sud-Ouest; and LMA Pau, CNRS UMR 5142, I.P.R.A - Universite de Pau et des Pays de l'Adour, avenue de l'Universite BP 1155-64013 PAU CEDEX, France.

Received 17 September 2008; Accepted (in revised version) 20 April 2009
Available online 1 September 2009
doi:10.4208/cicp.2009.08.149

Abstract

We are interested in the modeling of wave propagation in an infinite bilayered acoustic/poroelastic media. We consider the biphasic Biot's model in the poroelastic layer. The first part was devoted to the calculation of analytical solution in two dimensions, thanks to Cagniard de Hoop method. In the first part (Diaz and Ezziani, Commun. Comput. Phys., Vol. 7, pp. 171-194) solution to the two-dimensional problem is considered. In this second part we consider the 3D case.

AMS subject classifications: 34B27, 35L05, 35L15, 74F10, 74J05

Notice: Undefined variable: pac in /var/www/html/issue/abstract/readabs.php on line 164
Key words: Biot's model, poroelastic waves, acoustic waves, acoustic/poroelastic coupling, analytical solution, Cagniard-de Hoop's technique, 3D.

*Corresponding author.
Email: Julien.Diaz@inria.fr (J. Diaz), Abdelaaziz.Ezziani@univ-pau.fr (A. Ezziani)
 

The Global Science Journal